Coastal Habitat Integrated Mapping and Monitoring Program (CHIMMP) 2015 Workshop Agenda

Monday, September 14th

Outside food and bagged lunches are welcome, no food is provided.

12:30-1:30 pm Introduction to CHIMMP workshop. Results and status of statewide CHIMMP report Ryan Moyer (CHIMMP Principal Investigator), FWC Kara Radabaugh (CHIMMP Coordinator), FWC Christina Powell (Coastal Wetlands Technician), FWC

1:30-1:50 pm FWC GIS Resources

Christi Santi (GIS environmental specialist), FWC Kathleen OKeife (GIS Research Administrator II), FWC

1:50-2:00 pm 10-minute break

2.00-2.					
<u>Time</u>	<u>Authors (presenter)</u>	Affiliation	<u>Title</u>		
2:00	Craig van der Heiden	The Institute for	Habitat Mapping and Trend Analyses: Rookery		
	and Mike Barry	Regional Conservation	Bay Watershed Discharge Locations		
2:15	Matt McCarthy,	University of South	Coastal Wetland Mapping Using Very High		
	Elizabeth Merton,	Florida College of	Resolution Satellite Imagery: Tampa Bay Case		
	Frank Muller-Karger	Marine Science	Study		
2:30	Lisa B. Beever, James W. Beever III, Roy R. "Robin" Lewis III, Terry Tattar, Laura Flynn, Chandra Giri, Jordan Long, Liz Donley	Charlotte Harbor National Estuary Program	Progress Report on Mapping Mangroves by Geomorphic Type and Species in the Charlotte Harbor region.		

2:00-2:45 pm Mapping Presentations: (12 min talk, followed by 2-3 min Q&A)

2:45-3:30 pm Status and Restoration Presentations (12 min talk, followed by 2-3 min Q&A)

Time	Authors (presenter)	Affiliation	Title
2:45	Kristine Evans, Yvonne Allen, and Todd Jones- Farrand	Gulf Coastal Plains and Ozarks Landscape Conservation Cooperative	Assessing the State of Estuarine Tidal Marsh in the Northern Gulf of Mexico
3:00	Ron Brockmeyer	St. Johns River Water Management District	An introduction to the NE FL Estuarine Habitat Restoration Team
3:15	Nicole Adimey and Kent Smith	USFWS North Florida Ecological Service Office	The Florida Ecosystem Networka new approach to restoration coordination in Florida

3:30- 3:40 pm 10-minute break

Time	<u>Authors (presenter)</u>	Affiliation	Title
3:40	Jeremy Conrad	USFWS J.N. Ding	Florida SET Monitoring Network
		Darling NWR	
3:55	Jeff Beal, Annie	FWC Marine Estuarine	Marsh Madness: monitoring of coastal wetland
	Roddenberry, Ron	Subsection	restoration projects along Florida's east coast
	Brockmeyer, Melinda		
	Donnelly, Erin		
	McDevitt		
4:10	Robin Lewis, E.	Coastal Resources	Stress in Mangrove Forests: Early Detection and
	Milbrandt, B. Brown, K.	Group, Inc.	Preemptive Rehabilitation Are Essential for
	Krauss, A. Rovai, J.		Future Successful Worldwide Mangrove Forest
	Beever and L. Flynn		Management

3:40-4:25 pm Monitoring Presentations (12 min talk, followed by 2-3 min Q&A)

4:25-4:45 pm Conclusions from Day 1, Overview of goals and agenda for Day 2.

6:00-7:00 pm Optional Social Hour at the Hollander Hotel Tap Room

Tuesday, September 15th

8:30-9:00 am Complete travel paperwork for attendees needing reimbursement (bring hotel receipts)

9:00-9:15 am Day 2 welcome, Monitoring Introduction

<u>Time</u>	<u>Authors (presenter)</u>	<u>Affiliation</u>	<u>Title</u>
9:15	Nikki Dix, Pamela	Guana Tolomato	A year of monthly salt marsh monitoring in the
	Marcum, and Jason	Matanzas National	GTMNERR
	Lynn	Estuarine Research	
		Reserve	
9:30	Ed Sherwood, Lindsay	Tampa Bay Estuary	Critical Coastal Habitat Restoration and
	Cross, Holly Greening	Program	Management in the Tampa Bay Estuary
9:45	Lindsay Cross, Ed	Tampa Bay Estuary	Update on Tampa Bay Critical Coastal Habitat
	Sherwood, Holly	Program	Assessment: Monitoring Results and Hurdles to
	Greening		Implementation

9:15-10:00 am Monitoring Presentations (12 min talk, followed by 2-3 min Q&A)

10:00-10:30 am Monitoring breakout: Lessons learned, feasibility, spatial and temporal recommendations

10:30-11:00 am Reconvene. Breakout groups report.

11:00-11:15 am 15 minute break

11:15-11:45 am Regional breakout: gaps and needs in mapping and monitoring

11:45-12:30 pm Reconvene. Conclusion and future directions